# SDR UALA2013040202117

- Difficulty date: March 31, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 46,035 hours, 11,386 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Stuck
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT WINDOW SHADE STUCK.  REPLACED WINDOW SHADE ASSY AT AFT RT DOOR, OPS CKD NORMAL. OK TO CONTINUE.
